# SDR ABXA9801151

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576947019
- Condition: Cracked
- Location: Ws 766.25
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING RIB UPPER ARM CRACKED BY AFT FASTENER AT STATION XFS 766.250.  REPAIRED IAW ABX DWG K05056.
